, Volume 10, Issue 3, pp 409-424

Existence of Periodic Solutions of an Autonomous Damped Wave Equation in Thin Domains

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


For a nonlinear autonomous damped wave equation in a thin domain we provide conditions ensuring the existence of periodic solutions in time. Our approach uses both methods developed by Hale and Raugel and methods based on the topological degree theory together with some results on the functionalization of parameter.